An improved estimate of the robust stability bound of time-delay systems with norm-bounded uncertainty

Han, Q, Gu, K and Yu, X 2003, 'An improved estimate of the robust stability bound of time-delay systems with norm-bounded uncertainty', IEEE Transactions on Automatic Control, vol. 48, no. 9, pp. 1629-1634.


Document type: Journal Article
Collection: Journal Articles

Title An improved estimate of the robust stability bound of time-delay systems with norm-bounded uncertainty
Author(s) Han, Q
Gu, K
Yu, X
Year 2003
Journal name IEEE Transactions on Automatic Control
Volume number 48
Issue number 9
Start page 1629
End page 1634
Total pages 6
Publisher IEEE
Abstract The robust stability problem of linear time-delay systems with norm-bounded uncertainty is further investigated by using a refined discretized Lyapunov functional approach. A new stability criterion is derived. The computational requirement is reduced for the same discretization mesh. Examples show that the results obtained by this new criterion significantly improve the estimate of the stability limit over some existing results in the literature.
Keyword(s) Linear matrix inequality (LMI)
Lyapunov functional
Stability
Time-delay
Uncertainty
DOI - identifier 10.1109/TAC.2003.817006
Copyright notice © 2003 IEEE
ISSN 0018-9286
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 31 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 207 Abstract Views  -  Detailed Statistics
Created: Fri, 07 Jan 2011, 09:11:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us